MathSciNet Relay Station
MathSciNet bibliographic data
MR1220270 (94c:11039) 11F33
Gouvêa, F. Q.; Mazur, B. On the characteristic power series of the $U$ operator. Ann. Inst. Fourier (Grenoble) 43 (1993), no. 2, 301–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement